Research papers — in chronological order

  1. Geodesics in the Mapping Class Group
    (With Yvon Verberne) [pdf]

  2. The shape of a generic translation surface in the minimal stratum
    (With Howard Masur and Anja Randecker) [pdf]

  3. Renormalizing an infinite rational IET
    (With W. Patrick Hooper and Anja Randecker) [pdf]

  4. Local maxima of the systole function
    (With Maxime Fortier Bourque) [pdf]

  5. Quasi-geodesics in Out(F_n) and their shadows in sub-factors
    (With Yulan Qing) [pdf]

  6. Geodesics Currents and Counting Problems
    (With Juan Souto) [pdf]

  7. Convexity of balls in the outer space
    (With Yulan Qing) [pdf]

  8. Coarse and fine geometry of the Thurston metric
    (With David Dumas, Anna Lenzhen and Jing Tao) [pdf]
  1. Limit sets of Weil-Petersson geodesics with nonminimal ending laminations
    (With Jeffrey Brock, Chris Leininger and Babak Modami)
    to appear in Journal of Topology and Analysis [pdf]

  2. Isomorphisms between big mapping class groups
    (With Juliette Bavard and Spencer Dowdall)
    to appear in International Mathematics Research Notices [pdf]

  3. Limit sets of Teichmüller geodesics with minimal nonuniquely ergodic vertical foliation, II
    (With Jeffrey Brock, Chris Leininger and Babak Modami)
    to appear in Journal für reine und angewandte Mathematik (Crelle's Journal). [pdf]

  1. Counting closed geodesics in strata.
    (With Alex Eskin and Maryam Mirzakhani)
    Invent. math. (2018). DOI: 10.1007/s00222-018-0832-y [pdf]

  2. Limit sets of Weil-Petersson geodesics
    (With Jeffrey Brock, Chris Leininger and Babak Modami)
    International Mathematics Research Notices
    Advance Access publication on February 9, 2018, DOI: 10.1093/imrn/rny002 [pdf]

  3. Rigidity of Teichmüller space.
    (With Alex Eskin and Howard Masur)
    Geometry & Topology 22 (2018) 4259--4306, DOI: 10.2140/gt.2018.22.4259 [pdf]

  4. Non-convex balls in the Teichmüuller metric
    (With Maxime Fortier Bourque)
    Journal of Differential Geometry 110 (2018) 379--412 [pdf]

  5. Teichmüller geodesics with d-dimensional limit sets
    (With Babak Modami and Anna Lenzhen)
    Journal of Modern Dynamics, 12 (2018), 261--283. [pdf]

  6. Algebraic ending laminations and quasi-convexity
    (With Mahan Mj)
    Algebr. Geom. Topol. 18 (2018), no. 4, 1883--1916. [pdf]

  7. Limit sets of Teichmüller geodesics with minimal non-uniquely ergodic vertical foliation.
    (With Christopher Leininger and Anna Lenzhen)
    J. Reine Angew. Math. 737 (2018), 1--32 (Crelle's Journal). [pdf]

  8. Uniform fellow traveling between surgery paths in the sphere graph
    (With Matt Clay and Yulan Qing)
    Algebraic & Geometric Topology 17 (2017) 3751-3778. [pdf]

  9. Large scale rank of Teichmüller space.
    (With Alex Eskin and Howard Masur)
    Duke Math. J. 166 (2017), no. 8, 1517--1572. [pdf]

  10. Uniform growth rate.
    (With Jing Tao)
    Proc. Amer. Math. Soc. 144 (2016), no. 4, 1415--1427. [pdf]

  11. The shadow of a Thurston geodesic to the curve graph.
    (With Anna Lenzhen and Jing Tao)
    J. Topol. 8 (2015), no. 4, 1085--1118. [pdf]

  12. Digraphs and cycle polynomials for free-by-cyclic groups.
    (With Yael Algom-Kfir and Eriko Hironaka)
    Geom. Topol. 19 (2015), no. 2, 1111--1154. [pdf]

  13. Mapping tori of small dilatation irreducible train-track maps.
    (With Yael Algom-Kfir)
    Topology and its Applications 180 (2015) 44--63. [pdf]

  14. Uniform hyperbolicity of the curve graph via surgery sequences.
    (With Matt Clay and Saul Schleimer)
    Algebraic & Geometric Topology 14-6 (2014), 3325--3344. [pdf]

  15. Hyperbolicity in Teichmüller space.
    Geometry & Topology 18-5 (2014) 3025--3053. [pdf]

  16. On hyperbolicity of free splitting and free factor complexes.
    (With Ilya Kapovich)
    Groups Geom. Dyn. 8 (2014) no. 2, 391--414. [pdf]

  17. Diameter of the thick part of moduli space and simultaneous Whitehead moves.
    (With Jing Tao)
    Duke Math. J. 162 (2013), no. 10, 1833-1876. [pdf]

  18. Bounded combinatorics and the Lipschitz metric on Teichmüller space.
    (With Anna Lenzhen and Jing Tao)
    Geom. Dedicata 159 (2012), 353-371. [pdf]

  19. Length of a curve is quasi-convex along a Teichmüller geodesic.
    (With Anna Lenzhen)
    J. Differential Geom. 88 (2011), no. 2, 267-295. [pdf]

  20. Curve complexes with connected boundary are rigid.
    (With Saul Schleimer)
    Duke Math. J. 158 (2011), no. 2, 225-246. [pdf]

  21. Grafting rays fellow travel Teichmüller geodesics.
    (With Young-Eun Choi and David Dumas)
    Int. Math. Res. Not. IMRN (2011). [pdf]

  22. Length spectra and degeneration of flat metrics.
    (With Moon Duchin and Christopher Leininger)
    Invent. Math. 182 (2010), no. 2, 231-277. [pdf]

  23. Divergence rate of geodesics in Teichmüller space and mapping class groups.
    (With Moon Duchin)
    Geom. Funct. Anal. 19 (2009), no. 3, 722-742. [pdf]

  24. Covers and the curve complex.
    (With Saul Schleimer)
    Geom. Topol. 13 (2009), no. 4, 2141-2162. [pdf]

  25. Lines of minima and Teichmüller geodesics.
    (With Young-Eun Choi and Caroline Series)
    Geom. Funct. Anal. 18 (2008), no. 3, 698-754. [pdf]

  26. Lines of minima are uniformly quasi-geodesic.
    (With Young-Eun Choi and Caroline Series)
    Pacific J. Math. 237 (2008), no. 1, 21-44. [pdf]

  27. Comparison between Teichmüller and Lipschitz metrics.
    (With Young-Eun Choi)
    J. Lond. Math. Soc (2) 76 (2007), no. 3, 739-756. [pdf]

  28. A combinatorial model for the Teichmüller metric.
    Geom. Funct. Anal. 17 (2007), no. 3, 936-959. [pdf]

  29. Thick-thin decomposition for quadratic differentials.
    Math. Res. Lett. 14 (2007), no. 2, 333-341. [pdf]

  30. A characterization of short curves of a geodesic in Teichmüller space.
    Geom. Topol. 9 (2005), 179-202. [pdf]